MathSciNet Relay Station
MathSciNet bibliographic data
MR1424399 (97j:32020) 32H50
Heinemann, Stefan-M. Julia sets for holomorphic endomorphisms of ${\bf C}\sp n$. Ergodic Theory Dynam. Systems 16 (1996), no. 6, 1275–1296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement